# SDR SWAA2025092216174

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 41,967 hours, 19,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Unsecure
- Location: Zone 800
- Component: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT, HOOK AND LOOP NOT SECURE.  REATTACHED THE HOOK AND LOOP AT FWD ENTRY DOOR SLIDE GIRT BAR IAW AMM 25-66-01.
